BINARY DI-OPERATIONS AND SPACES OF REAL DIFUNCTIONS ON A TEXTURE


Brown L. M. , IRKAD A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.37, no.1, pp.25-39, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2008
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.25-39

Abstract

The authors consider the commutativity and associativity of binary di-operations on a texture and go on to study the space of real difunctions on a texture and the space of bicontinuous real difunctions on a ditopological texture space.